Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 81, NWS Tulsa, OK

August 17, 2017Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Aug 17, 2017, 2:02 AM CDT for Ottawa County, Oklahoma. It took effect at Aug 17, 2017, 8:00 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Aug 17, 2017, 2:02 AM CDT (07:02 UTC)
In effect from
Aug 17, 2017, 8:00 PM CDT
Expired
Aug 19, 2017, 8:05 AM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.88 ft at Aug 18, 2017, 7:00 AM CDT.

actionminormoderate5101508/1708/1808/1908/20
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

745 
WGUS44 KTSA 170702
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
202 AM CDT Thu Aug 17 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-171502-
/O.NEW.KTSA.FL.W.0081.170818T1035Z-170819T1305Z/
/COMO2.1.ER.170818T1035Z.170819T0000Z.170819T0705Z.NO/
202 AM CDT Thu Aug 17 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from late tonight to Saturday morning, or until the warning is 
  cancelled.
* At  1:30 AM Thursday, the stage was  4.00 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Friday morning and continue to rise to near 15.9 
  feet by Friday evening. The river is expected to fall below flood 
  stage Saturday before dawn .
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
8 follow-up statements
061 
WGUS84 KTSA 171517
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1017 AM CDT Thu Aug 17 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-172317-
/O.CON.KTSA.FL.W.0081.170818T1035Z-170819T1305Z/
/COMO2.1.ER.170818T1035Z.170819T0000Z.170819T0705Z.NO/
1017 AM CDT Thu Aug 17 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from late tonight to Saturday morning, or until the warning is 
  cancelled.
* At  9:30 AM Thursday, the stage was  8.18 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Friday morning and continue to rise to near 15.7 
  feet by Friday evening. The river is expected to fall below flood 
  stage Saturday before dawn.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
243 
WGUS84 KTSA 171857
FLSTSA
Flood Statement
National Weather Service Tulsa OK
157 PM CDT Thu Aug 17 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-180257-
/O.EXT.KTSA.FL.W.0081.170818T1000Z-170819T0730Z/
/COMO2.1.ER.170818T1000Z.170818T1800Z.170819T0130Z.NO/
157 PM CDT Thu Aug 17 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from late tonight to late Friday night, or until the warning is 
  cancelled.
* At  1:30 PM Thursday, the stage was 12.29 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Friday morning and continue to rise to near 15.5 
  feet by early Friday afternoon. The river is expected to fall below
  flood stage Friday evening.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
459 
WGUS84 KTSA 172252
FLSTSA
Flood Statement
National Weather Service Tulsa OK
552 PM CDT Thu Aug 17 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-180652-
/O.EXT.KTSA.FL.W.0081.170818T0200Z-170819T0900Z/
/COMO2.1.ER.170818T0200Z.170818T1200Z.170819T0300Z.NO/
552 PM CDT Thu Aug 17 2017

...Flood Warning extended until late Friday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to late Friday night, or until the warning is 
  cancelled.
* At 5:30 PM Thursday, the stage was 14.50 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage tonight and continue to rise to near 15.9 feet by 
  Friday morning. The river is expected to fall below flood stage 
  late Friday evening.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
516 
WGUS84 KTSA 180100
FLSTSA
Flood Statement
National Weather Service Tulsa OK
800 PM CDT Thu Aug 17 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-180900-
/O.EXT.KTSA.FL.W.0081.170818T0100Z-170819T0720Z/
/COMO2.1.ER.170818T0004Z.170818T1800Z.170819T0120Z.NO/
800 PM CDT Thu Aug 17 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to late Friday night, or until the warning is 
  cancelled.
* At 7:30 PM Thursday, the stage was 15.15 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.6 feet early Friday afternoon. The river is expected to 
  fall below flood stage Friday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
655 
WGUS84 KTSA 180808
FLSTSA
Flood Statement
National Weather Service Tulsa OK
308 AM CDT Fri Aug 18 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-181608-
/O.CON.KTSA.FL.W.0081.000000T0000Z-170819T0720Z/
/COMO2.1.ER.170818T0004Z.170818T1800Z.170819T0120Z.NO/
308 AM CDT Fri Aug 18 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  2:30 AM Friday, the stage was 16.55 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.6 feet this afternoon. The river is expected to fall below 
  flood stage this evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
019 
WGUS84 KTSA 181400
FLSTSA
Flood Statement
National Weather Service Tulsa OK
900 AM CDT Fri Aug 18 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-182200-
/O.EXT.KTSA.FL.W.0081.000000T0000Z-170819T0736Z/
/COMO2.1.ER.170818T0004Z.170818T1215Z.170819T0136Z.NO/
900 AM CDT Fri Aug 18 2017

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  8:30 AM Friday, the stage was 16.90 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is cresting.
* Forecast...The Neosho River near Commerce will begin falling and
  continue to fall to below flood stage by late this evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
295 
WGUS84 KTSA 182003
FLSTSA
Flood Statement
National Weather Service Tulsa OK
303 PM CDT Fri Aug 18 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-190403-
/O.EXT.KTSA.FL.W.0081.000000T0000Z-170819T0600Z/
/COMO2.1.ER.170818T0004Z.170818T1215Z.170819T0000Z.NO/
303 PM CDT Fri Aug 18 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until late tonight, or until the warning is cancelled.
* At  2:30 PM Friday, the stage was 16.28 feet.
* Flood stage is 15.0 feet.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage this evening.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
655 
WGUS84 KTSA 190054
FLSTSA
Flood Statement
National Weather Service Tulsa OK
754 PM CDT Fri Aug 18 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-190124-
/O.CAN.KTSA.FL.W.0081.000000T0000Z-170819T0600Z/
/COMO2.1.ER.170818T0004Z.170818T1215Z.170819T0000Z.NO/
754 PM CDT Fri Aug 18 2017

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At  7:30 PM Friday, the stage was 14.78 feet.
* Flood stage is 15.0 feet.
* The river has fallen below flood stage this evening.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 17, 12:04 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 17, 12:04 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1204 AM CDT Thu Aug 17 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of showers and storms has weakened considerably from a few
hours ago, with outflow boundary well ahead of rain. Just light
showers are expected across NE Oklahoma. MVFR conditions will be
possible mainly at the NW Arkansas terminals over the next 2-3
hours, where ceilings/visibility may drop within heavy rain
areas. Otherwise, patchy fog may be possible at KBVO or KRVS
toward sunrise, with clearing expected from northwest to
southeast.

&&

.PREV DISCUSSION... /Issued 833 PM CDT Wed Aug 16 2017/

..UPDATE...

DISCUSSION...
Line of strong to severe thunderstorms continue to push into
northeast Oklahoma this evening with the threat for damaging winds
of 60-70 mph. Strongest cell moving through the Ralston area,
which is likely producing wind damage along leading edge of cold
pool. Convection should begin to slowly weaken as line approaches
the I-44 corridor where surface instability drops off. It appears
that band of storms is narrow and moving fast enough to not create
a significant threat for flooding at this time. Will continue to
monitor for now, but may be able to drop portions of the flash
flood watch depending on latest radar trends.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  92  70  89 /  80  10  20  30
FSM   76  90  72  90 /  70  40  10  40
MLC   76  91  73  90 /  90  30  20  30
BVO   69  90  65  89 /  20  10  20  30
FYV   72  86  64  85 / 100  30  10  40
BYV   72  87  64  89 /  70  30  10  30
MKO   72  90  70  88 /  90  20  20  40
MIO   70  87  65  88 /  70  10  10  30
F10   70  90  71  90 /  90  10  20  30
HHW   77  91  74  91 /  80  50  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Thursday for OKZ060>072.

AR...Flash Flood Watch until 7 AM CDT Thursday for ARZ001-002-010-011-
     019-020.

&&

LONG TERM....30
AVIATION...06

CORFIDI
Hazardous weather outlook, Aug 16, 9:25 PM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
925 PM CDT Wed Aug 16 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
925 PM CDT Wed Aug 16 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
    AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Line of strong to severe thunderstorms, capable of producing wind
gusts to 60 mph will continue moving through northeast Oklahoma this
evening. Storms should begin to slowly weaken as line pushes south
if I-44 into a more stable air-mass. A few strong storms however
will remain possible with gusty winds as line moves into southeast
Oklahoma and northwest Arkansas overnight. Locally heavy rain will
also be likely with localized flooding in a few areas possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat
						  Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will remain in the forecast Thursday across
Southeast Oklahoma and Northwest Arkansas as the cold front makes
its way through the region. A limited severe potential could be
possible over far Southeast Oklahoma ahead of the front.
Additional thunderstorm chances return Friday as an upper level
low pressure system moves across the Plains. Periods of heavy
rainfall will again be possible Friday with this next system.

A more typical August weather pattern looks to set up over the
weekend and into the start of next week. This will allow for warm
and humid conditions along with small daytime thunderstorm
chances to be possible across Eastern Oklahoma and Northwest
Arkansas this weekend into early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 16, 11:12 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CDT WED AUG 16 2017

ARZ001-002-010-011-OKZ060>071-170515-
Madison AR-Benton AR-Carroll AR-Washington AR-Tulsa OK-Rogers OK-
Delaware OK-Okfuskee OK-Mayes OK-McIntosh OK-Adair OK-Muskogee OK-
Okmulgee OK-Cherokee OK-Wagoner OK-Creek OK-
1112 PM CDT WED AUG 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN MADISON...
NORTHWESTERN CARROLL...CENTRAL WASHINGTON...SOUTH CENTRAL ROGERS...
SOUTHERN MAYES...ADAIR...CHEROKEE...SOUTHEASTERN TULSA...SOUTHERN
DELAWARE...SOUTHERN CREEK...NORTHERN MCINTOSH...WAGONER...MUSKOGEE...
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1215 AM CDT...

At 1111 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Paden to 5 miles north of Bald Hill
to 8 miles south of Chouteau to near Oaks to near Hiwasse. Movement
was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Broken Arrow...                   Fayetteville...
Springdale...                     Rogers...
Muskogee...                       Bentonville...
Tahlequah...                      Siloam Springs...
Okmulgee...                       Wagoner...
Berryville...                     Stilwell...
Okemah...                         Eureka Springs...
Bella Vista...                    Bixby...
Okfuskee...                       Coweta...
Lowell...                         Farmington...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 265.
 Interstate 49 between mile markers 57 and 84, and between mile
markers 86 and 93.

A severe thunderstorm watch remains in effect until midnight CDT for
portions of northeastern Oklahoma.

LAT...LON 3578 9453 3570 9500 3522 9598 3529 9598
      3529 9644 3546 9644 3543 9650 3545 9655
      3539 9654 3540 9662 3566 9662 3619 9536
      3650 9430 3650 9339
TIME...MOT...LOC 0411Z 326DEG 18KT 3546 9655 3582 9582 3607 9530 3615
9483 3642 9431
Special weather statement, Aug 17, 12:22 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1222 AM CDT THU AUG 17 2017

ARZ010-019-OKZ068>076-170600-
Washington AR-Crawford AR-Haskell OK-Pittsburg OK-Adair OK-
Muskogee OK-Latimer OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
1222 AM CDT THU AUG 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHERN WASHINGTON...
HASKELL...CENTRAL MCINTOSH...SEQUOYAH...NORTHWESTERN LATIMER...
SOUTHERN ADAIR...NORTHWESTERN LE FLORE...SOUTHEASTERN CHEROKEE...
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 100 AM CDT...

At 1221 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Devils Den State Park to 4 miles
northwest of Mcalester. Movement was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Fayetteville...
Van Buren...                      Mcalester...
Sallisaw...                       Stilwell...
Wilburton...                      Eufaula...
Stigler...                        Cedarville...
Mountainburg...                   Natural Dam...
Muldrow...                        Roland...
Elkins...                         West Fork...
Hartshorne...                     Krebs...
Warner...                         Vian...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 4.
 Interstate 40 in Oklahoma between mile markers 268 and 328.
 Interstate 49 between mile markers 25 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3459 9571 3459 9581 3505 9608 3515 9598
      3523 9598 3610 9401 3589 9395 3576 9396
      3575 9391
TIME...MOT...LOC 0521Z 295DEG 288KT 3575 9429 3499 9581
Special weather statement, Aug 17, 1:01 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
101 AM CDT THU AUG 17 2017

OKZ049-070>076-170630-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Sequoyah OK-
Pushmataha OK-Le Flore OK-McIntosh OK-
101 AM CDT THU AUG 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHWESTERN
PUSHMATAHA...SOUTHEASTERN MCINTOSH...SEQUOYAH...LATIMER...NORTHERN LE
FLORE...PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 130 AM
CDT...

At 101 AM CDT, strong thunderstorms were located along a line
extending from near Cedarville to 4 miles east of Haywood. Movement
was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Sallisaw...
Wilburton...                      Eufaula...
Stigler...                        Muldrow...
Spiro...                          Hartshorne...
Krebs...                          Vian...
Panama...                         Quinton...
Kiowa...                          Porum...
Savanna...                        Keota...
Red Oak...                        McCurtain...
Bokoshe...                        Crowder...

This includes Interstate 40 in Oklahoma between mile markers 286 and
322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3441 9576 3444 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3468 9588 3468 9596
      3486 9609 3505 9609 3564 9480 3564 9468
      3530 9446
TIME...MOT...LOC 0601Z 290DEG 71KT 3559 9437 3489 9587
Local storm report, Aug 17, 1:21 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT THU AUG 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     TSTM WND DMG     1 S MCALESTER           34.92N 95.77W
08/17/2017                   PITTSBURG          OK   PUBLIC

            3 INCH TREE LIMBS AND POWER POLES BROKEN.

&&

BLH
Special weather statement, Aug 17, 1:37 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
137 AM CDT THU AUG 17 2017

OKZ072-074-076-170700-
Haskell OK-Sequoyah OK-Le Flore OK-
137 AM CDT THU AUG 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HASKELL...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 200 AM
CDT...

At 136 AM CDT, outflow from strong thunderstorm were located along a
line extending from 3 miles northeast of Roland to near Gans to 3
miles northwest of Bokoshe to 4 miles southeast of McCurtain.
Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible.

Locations in or near the path include...
Poteau...                         Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Panama...                         Bokoshe...
Fanshawe...                       Cameron...
Moffett...                        Shady Point...
Rock Island...                    Scullyville...
Braden...                         Cottonwood...
Milton...

This includes Interstate 40 in Oklahoma between mile markers 317 and
327.

LAT...LON 3499 9445 3496 9492 3519 9491 3537 9473
      3545 9444
TIME...MOT...LOC 0636Z 295DEG 27KT 3545 9446 3542 9470 3521 9484 3509
9493
Special weather statement, Aug 17, 2:02 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT THU AUG 17 2017

OKZ049-053-170730-
Choctaw OK-Pushmataha OK-
202 AM CDT THU AUG 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES UNTIL 230 AM CDT...

At 201 AM CDT, strong thunderstorms were located along a line
extending from 3 miles northwest of Moyers to 5 miles north of
Bokchito. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Antlers...                        Boswell...
Rattan...                         Soper...
Kent...                           Messer...
Moyers...                         Kosoma...
Kellond...                        Oleta...
Hugo Lake State Park...           Corinne...
Apple...                          Speer...
Dela...                           Unger...
Finley...

LAT...LON 3397 9594 3412 9594 3414 9596 3415 9598
      3416 9578 3436 9578 3444 9566 3419 9524
      3388 9580
TIME...MOT...LOC 0701Z 300DEG 26KT 3437 9568 3409 9611

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:14 PM CDTSpecial Weather StatementTSAOsage61 min
Aug 16, 7:17 PM CDTSevere Thunderstorm WarningTSAOsage58 min
Aug 16, 7:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
Aug 16, 7:52 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington53 min
Aug 16, 8:28 PM CDTSpecial Weather StatementTSAWashington62 min
Aug 16, 8:39 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington66 min
Aug 16, 8:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers, Washington60 min
Aug 16, 9:34 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner56 min
Aug 16, 9:43 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers, Tulsa47 min
Aug 16, 9:54 PM CDTSpecial Weather StatementTSACreek51 min
Aug 16, 10:21 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Okmulgee, Tulsa and 1 more54 min
Aug 16, 10:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee68 min
Aug 16, 11:12 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner63 min
Aug 17, 12:22 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah38 min
Aug 17, 1:01 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah29 min
Aug 17, 1:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha42 min
Aug 17, 1:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Aug 17, 2:02 AM CDTSpecial Weather StatementTSAChoctaw28 min
Aug 17, 2:16 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah5 hr
Aug 17, 3:05 AM CDTSpecial Weather StatementTSAChoctaw40 min
Aug 17, 10:15 AM CDTRiver Flood AdvisoryTSASequoyah15 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.